# SDR SWI2025F01474

- Difficulty date: July 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK 3-3 GOUGED AS MARKED   (C-CHECK RO 11/01/2025) REMOVED GOUGES FROM RH WING SLAT TRACK 3-3 REF. CRJ 900 SRM 51-12-00-001-001-A01. AND PERFORMED REPAIR PER REO 690-57-42-1255 REV-- DATED: 2025-07-16. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
